A computation of invariants of a rational self-map
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 3, p. 481-493

I prove the algebraic stability and compute the dynamical degrees of C. Voisin’s rational self-map of the variety of lines on a cubic fourfold.

Je démontre la stabilité algébrique et calcule les degrés dynamiques de l’auto-application rationnelle (construite par C. Voisin) de la variété des droites sur une cubique dans 5 .

@article{AFST_2009_6_18_3_481_0,
     author = {Amerik, Ekaterina},
     title = {A computation of invariants of a rational self-map},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {3},
     year = {2009},
     pages = {481-493},
     doi = {10.5802/afst.1211},
     mrnumber = {2582437},
     zbl = {1204.14005},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2009_6_18_3_481_0}
}
Amerik, Ekaterina. A computation of invariants of a rational self-map. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 3, pp. 481-493. doi : 10.5802/afst.1211. http://www.numdam.org/item/AFST_2009_6_18_3_481_0/

[BD] Beauville (A.), Donagi (R.).— La variété des droites d’une hypersurface cubique de dimension 4, C. R. Acad. Sci. Paris Sér. I Math., 301, no. 14, p. 703-706 (1985). | MR 818549 | Zbl 0602.14041

[BrDv] Briend (J.-Y.), Duval (J.).— Deux caractérisations de la mesure d’équilibre d’un endomorphisme de k (), Publ. Math. Inst. Hautes études Sci. No. 93, p. 145-159 (2001). | Numdam | MR 1863737 | Zbl 1010.37004

[CG] Clemens (H.), Griffiths (Ph.).— The intermediate jacobian of the cubic threefold, Ann. Math. 95, p. 281-356 (1972). | MR 302652 | Zbl 0214.48302

[DS] Dinh (T. C.), Sibony (N.).— Une borne supérieure pour l’entropie topologique d’une application rationnelle, Annals of Maths. 161, p. 1637-1644 (2005). | MR 2180409 | Zbl 1084.54013

[DS2] Dinh (T. C.), Sibony (N.).— Distribution des valeurs de transformations méromorphes et applications, Comment. Math. Helvetici 81, p. 221-258 (2006). | MR 2208805 | Zbl 1094.32005

[F] Fulton (W.).— Intersection theory, Springer-Verlag, Berlin 1984. | MR 732620 | Zbl 0541.14005

[G] Guedj (V.).— Ergodic properties of rational mappings with large topological degree, Ann. of Math. (2) 161, no. 3, p. 1589-1607 (2005). | MR 2179389 | Zbl 1088.37020

[RS] Russakovskii (A.), Schiffman (B.).— Value distribution for sequences of rational mappings and complex dynamics, Indiana Univ. Math. J. 46 (1997), no. 3, 897-932. | MR 1488341 | Zbl 0901.58023

[V] Voisin (C.).— Intrinsic pseudovolume forms and K-correspondences. The Fano Conference, p. 761-792, Univ. Torino, Turin, (2004). | MR 2112602 | Zbl 1177.14040 | Zbl pre02135216